A mixed-Boolean hybrid mathematical model with discontinuous states

Margetts, R. ORCID: 0000-0003-2990-5316, 2017. A mixed-Boolean hybrid mathematical model with discontinuous states. IFAC-PapersOnLine, 50 (1), pp. 5800-5805. ISSN 2405-8963

Full text not available from this repository.
Item Type: Journal article
Publication Title: IFAC-PapersOnLine
Creators: Margetts, R.
Publisher: Elsevier BV
Date: July 2017
Volume: 50
Number: 1
ISSN: 2405-8963
Identifiers:
NumberType
10.1016/j.ifacol.2017.08.510DOI
1511865Other
Divisions: Schools > School of Science and Technology
Record created by: Laura Ward
Date Added: 27 Jan 2022 14:37
Last Modified: 27 Jan 2022 14:37
URI: http://irep.ntu.ac.uk/id/eprint/45428

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year